# SDR UALA2013050603155

- Difficulty date: May 4, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 58,119 hours, 6,726 cycles
- Engine: Pwa PW4056
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: C511611
- Part serial: 10
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START, NO ROTATION.   NO VOLTAGE DROP OR BATTERY DISCHARGE.    REPLACED STARTER, OPS CHECKED GOOD.
